# SDR SWAA2022100552568

- Difficulty date: September 12, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS IS DAMAGED AT R/H O/W EXIT HEADER PANEL. /  REMOVED AND REPLACED LIGHT LENS AT R/H O/W EXIT HEADER PANEL IAW BOEING 737-700 AMM 33-21-00-960-805-NG.;[02] VERIFIED STEP 1.
